English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The residual method for regularizing ill-posed problems.

Grasmair, M., Haltmeier, M., & Scherzer, O. (2011). The residual method for regularizing ill-posed problems. Applied Mathematics and Computation, 218(6), 2693-2710. doi:10.1016/j.amc.2011.08.009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-5D19-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-C950-C
Genre: Journal Article

Files

show Files
hide Files
:
1242625.pdf (Publisher version), 391KB
 
File Permalink:
-
Name:
1242625.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Biophysical Chemistry (Karl Friedrich Bonhoeffer Institute), Göttingen; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Creators

show
hide
 Creators:
Grasmair, M., Author
Haltmeier, M.1, Author              
Scherzer, O., Author
Affiliations:
1Research Group of Statistical Inverse-Problems in Biophysics, MPI for biophysical chemistry, Max Planck Society, ou_1113580              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011-08-312011-11-15
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.amc.2011.08.009
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Applied Mathematics and Computation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 218 (6) Sequence Number: - Start / End Page: 2693 - 2710 Identifier: -